# SDR SIMA20136001

- Difficulty date: December 23, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AZO - FLT 4266 - EMERGENCY LIGHTS INOPERATIVE ROWS 8 THROUGH 12.  REPLACED LIGHT BATTERY AND HOLDER, OPS CHECKS GOOD.  (M)
